Home About us Editorial board Current issue Search Archives Submit article Instructions Subscribe Contact Us Login 
An Official Publication of the Indian Association of Oral and Maxillofacial Pathologists

    Article Cited by others

ORIGINAL ARTICLE

Pediatric jaw tumors: Our experience

Saxena Susmita, Kumar Sanjeev, Pundir Siddharth

Year : 2012| Volume: 16| Issue : 1 | Page no: 27-30

   This article has been cited by
 
1 Intra-osseous jaw lesions in paediatric patients: A retrospective study
Urs, A.B., Arora, S., Singh, H.
Journal of Clinical and Diagnostic Research. 2014; 8(3): 216-220
[Pubmed]  [Google Scholar]

 

Read this article
Journal of Oral and Maxillofacial Pathology | Published by Wolters Kluwer - Medknow
Online since 15th Aug, 2007